# SDR DALA2025071105233

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1073089) WEAR ON UPPER SUPPORT OF JACKSCREW (AFT ACCESSORY COMPARTMENT AREA). UPPER SUPPORT OF JACKSCREW AFT ACCESSORY COMPARTMENT AREA WAS REPAIRED PER ER/A 627381-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND PRI 627381-14 REV.1
